MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIOPSY PROBE; BIOPSY INSTRUMENT
Model Number ECP0112G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 27 malfunctions.The information reviewed indicated that model ecp0112g allegedly experienced foreign material present in the device.This information was received from various sources.All of the reported malfunctions did not involve a patient as there was no patient contact.Age, weight, and gender were not reported for any of the patients.
 
Additional Manufacturer Narrative
H10: out of the 27 reported malfunctions, 5 lot numbers were provided and a lot history review will be performed.For the 27 reported malfunctions, 27 devices were returned for evaluation.Foreign material was confirmed in 13 of the devices and foreign material was identified in 14 devices.The definitive root cause for the reported event is unknown.The devices were labeled for single use.H10: d4(lot number: vtds0312, vtdt0406).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR BIOPSY PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9588537
Report Number2020394-2020-00242
Device Sequence Number14371107
Product Code KNW
UDI-Device Identifier00801741086267
UDI-Public(01)00801741086267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberECP0112G
Device Catalogue NumberECP0112G
Device Lot NumberVTDP0097, VTDN0043, VTDR0249
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date04/02/2020
Patient Sequence Number1